I have been on this pill for almost a month and i am almost done with what I guess you call the placebo pills. I still have not gotten my period and I am noticing dark discharge. At least i think that is what it is. is this a side effect?
The dark discharge may be all the period you get. Birth control pills usually lighten most women's periods and some only spot, or like you, have dark colored discharge (which is just old blood). The Pill reduces the formation of the nice bloody, plushy lining we build in our uterus monthly in case of a fertilized egg. This lining is normally shed each month as our "period". It stands to reason that if this lining doesnt build, then it doesnt shed as much either. It is part of the way the Pill works. ThePill supresses ovulation but also changes the uterine lining to be inhospitable to a fertilized egg. Hope this helps you understand!
- Lo / Ovral Information for Consumers
- Lo / Ovral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lo / Ovral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lo/Ovral-28 - I take Lo Ovral: Can I start taking the next months pills after the last regular pill?
Posted 5 Aug 2010 • 2 answers
Posted 10 Apr 2014 • 1 answer
Posted 31 May 2014 • 1 answer
Lo/Ovral-28 - I've been on the pill for 3 weeks now tonight I start the placebo pills but I'm a week
Posted 14 Aug 2014 • 1 answer
Ovral-28 - today docter prescribe me ovral I havn't periods from three month. can u suggest me that?
Posted 16 Oct 2017 • 0 answers